MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Impairment (2138); Eye Pain (4467); Unspecified Eye / Vision Problem (4471); Eye Irritation (4803)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, the patient experienced eye pain, discomfort, and a pressure feeling from behind the eye.The patient had a macular pucker in the right eye prior to surgery.The eye was too big for the socket.The patient having issues with the ground looking uneven when she goes outside.The right eye makes objects look bigger.She cannot drive since surgery.The surgeon has seen her multiple times and restarted her on nonsteroidal anti-inflammatory drug to help with the discomfort but maybe it was making the eye feel worse.She was seen also by her retina doctor who said the macular pucker was stable.The patient feels that eyelid does not blink as it used to be.She had a long history of product and environmental allergies and wonders if her body is allergic or rejecting the lens implant.She will speak with her surgeon at next appointment.Additional information has been requested.

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22306766
Report Number9612169-2025-01273
Device Sequence Number15452988
Product Code POE
UDI-Device Identifier00380652405621
UDI-Public(01)00380652405621(17)250406(11)211113(10)25307381
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Model NumberCCWET0
Device Lot Number25307381
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/23/2025
Date Device Manufactured11/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLINK AT; DICLOFENAC OPHTH SOL
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexFemale